# SDR R61A201603140197

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 4,908 hours, 3,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011803
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,910 hours, 3,490 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY EXIT SIGN AT THE L2 DOOR FLOOR SIGN WAS INOPERATIVE.  ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE MAINTENANCE R & R L2 DOOR EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
